# SDR SWAA020952

- Difficulty date: May 4, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 49,465 hours, 42,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 9078223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD ENTRY DOOR LOWER HINGE CUTOUT DOUBLER STRAP CRACKED AT BS 303, STR 13L.  REPAIRED DOUBLER STRAP PER SWA RA.
